| | 10mg a day Vicodin
My neighbor, whom I think is in her 70's has been very ill with what seemed to me to be drug withdrawals but she swears she never took more than 5 to 10mg a day for about 6 months, and often skipped days. I believe her as her daughter controlled her prescription and agreed with her dosage. She's not on any other pain medication or benzos but is beginning to flu like symptoms (it's been 3 days since her last dosage of 5mg) and has the often familiar diarrhea and joint pain that comes from withdrawals. I saw her in the hallway a bit ago and told her to call her daughter and get in to see the doctor asap. So, what do you all think? Could she be in the beginning stages of opiate withdrawal? I know it hits harder as when the individual gets older and she says other than the pain of arthritis she hasn't any other medical conditions.
Thanks in advance for your replies.
Last edited by mod85; 06-02-2013 at 04:12 PM.